# SDR AALA200800810

- Difficulty date: April 2, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- Aircraft time: 74,178 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 37723745503
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1468/02APR - RIGHT HYDRAULIC QUANTITY DECREASED TO ZERO DURING FLIGHT.  REPORT OF ODOR OR SMOKE IN CABIN.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND RUDDER HYDRAULIC SHUTOFF VALVE BODY CRACKED AND LEAKING.  REPLACED RUDDER HYDRAULIC SHUTOFF VALVE AND REPLACED APU DUE TO SKYDROL INGESTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
